Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Surfaces Whose Geodesics May be Represented in the Plane by Parabolas

Edward Kasner
Transactions of the American Mathematical Society
Vol. 6, No. 2 (Apr., 1905), pp. 141-158
DOI: 10.2307/1986292
Stable URL: http://www.jstor.org/stable/1986292
Page Count: 18
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item